# SDR KBM2004F00011

- Difficulty date: October 9, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Aircraft time: 7,183 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 5040017901
- Part serial: 4515
- Condition: Intermittent
- Location: Attitude
- Part time: 265 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTS ATTITUDE INDICATOR WILL NOT HOLD HEADING AFTER APPROXIMATELY 20 MINUTES OF OPERATION.  REMOVED AND REPLACED WITH OVERHAULED UNIT.  (K)
